# SDR UPS05445044

- Difficulty date: July 22, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT BS 1500 FRAME WEB FOUND CRACKED BETWEEN RT STR 28 & STR 29, CRACK LENGTH .4375.  AFT CARGO RT BS 1500 BETWEEN S28 TO S29 AREA FRAME REPAIRED AS PER SRM 53-10-04 FIG 4.
